# SDR UALA2011012000341

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,501 hours, 20,922 cycles
- Engine: Pwa PW2037
- Engine time: 63,058 hours, 22,085 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Part time: 63,058 hours, 22,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON AGB CHIP DETECTOR.  ENGINE REPLACED.
